# SDR YENA2024062500908

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N317JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 363
- Aircraft time: 36,040 hours, 23,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFTER WING TIP FAIRING REMOVAL: CORROSION ON LH WING L.E. RIB42 WAS FOUND; (RESOLVED ON W/O: 1309155 TASKCARD: NR-00025) 359618 - CRUZ EMMANUEL 17/JUN/24 10000370 - PEREZ ROBERTO, JOSE CARLOS 17/JUN/24 WIP: SUMMARY: CORROSION ON LH WING L.E. RIB42 WAS REMOVED PER EMB-190 SRM 51--12-01, SRM 51-10-03, WAS EVALUATED OUT LIMITS PER EMB-190 SRM 51-10-02; THEREFORE RIB42 WAS REPLACED PER EMB-190 SRM 51--41-02, SRM 51-43-03 AND SRM 51-43-04 ALL WORK EMBODIED ON TECHOPS (QRO) WO N317JB/2585/ E190/B6 CHECKN/R 00283.
